Advertisement

Doklady Mathematics

, Volume 74, Issue 3, pp 874–877 | Cite as

Nonclassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces

  • Yu. V. Egorov
  • Nguyen Minh Chuong
  • Dang Anh Tuan
Mathematics
  • 22 Downloads

Keywords

Nauk SSSR Unique Solution Sobolev Space Elliptic Equation Elliptic Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nguyen Minh Chuong, Dokl. Akad. Nauk SSSR 258, 1308–1312 (1981).MathSciNetGoogle Scholar
  2. 2.
    Nguyen Minh Chuong, Dokl. Akad. Nauk SSSR 268, 1055–1058 (1983).MathSciNetGoogle Scholar
  3. 3.
    K. Deimling, Nonlinear Functional Analysis (Springer-Verlag, Berlin, 1985).zbMATHGoogle Scholar
  4. 4.
    Yu. V. Egorov and Nguyen Minh Chuong, Usp. Mat. Nauk 53, 249–250 (1998).Google Scholar
  5. 5.
    Yu. V. Egorov, Nguyen Minh Chuong, and Dang Anh Tuan, S.R. Acad. Sci. Ser. 1 337, 451–456 (2003).Google Scholar
  6. 6.
    Yu. V. Egorov and V. A. Kondrat’ev, Mat. Sb. 78(120), 148–176 (1969).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • Yu. V. Egorov
    • 1
  • Nguyen Minh Chuong
    • 2
  • Dang Anh Tuan
    • 3
  1. 1.Université Paul SabatierToulouseFrance
  2. 2.Institute of MathematicsHanoiVietnam
  3. 3.Hanoi National UniversityHanoiVietnam

Personalised recommendations